# SDR SIMA20210405005

- Difficulty date: April 5, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,816 hours, 8,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-025 FWD GALLEY RH SEAT TRACK BETWEEN FRAMES 17-18 IS CORRODED (LEVEL 2 CORROSION)-C/A-ACCOMPLISHED REPAIR ON FWD GALLEY RH SEAT TRACK BETWEEN FRAMES 17-18 IAW EMB 175 SRM 53-00-10 RE 02.
